Advertisement

Le théorème de Nishida pour le problème de Cauchy abstrait par une méthode de point fixe

  • M. S. Baouendi
  • C. Goulaouic
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 660)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    M.S. Baouendi and C. Goulaouic, Remarks on the abstract form of nonlinear Cauchy-Kovalewsky theorems, to appear in Comm. in P.D.E. 1977.Google Scholar
  2. [2]
    M.S. Baouendi and C. Goulaouic, Pseudodifferential nonlinear Cauchy problems and applications. To appear.Google Scholar
  3. [3]
    Nagumo, Uber das Aufangsproblem Partieller Differentialgleichungen, Japan J. Math. 18 (1941) 41–47.MathSciNetzbMATHGoogle Scholar
  4. [4]
    T. Nishida, A note on the Nirenberg's theorem as an abstract form of the nonlinear Cauchy-Kovalewsky theorem in a scale of Banach spaces. To appear in J. Diff. Geometry.Google Scholar
  5. [5]
    L. Nirenberg, An abstract form of the nonlinear Cauchy-Kovalewski theorem, J. Diff. Geometry 6 (1972) 4 p.561–576.MathSciNetzbMATHGoogle Scholar
  6. [6]
    L.V. Ovsjannikov, A nonlinear Cauchy problem in a scale of Banach spaces Dok. Akad. Nauk. SSSR 200 (1971) 4. Sov. Math. Dok. 12 (1971) 5 p.1497–1502.MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • M. S. Baouendi
    • 1
  • C. Goulaouic
    • 2
  1. 1.Dept. of MathematicsPurdue UniversityWest LafayetteU.S.A.
  2. 2.Centre de Mathématiques de l'Ecole PolytechniquePalaiseau CedexFrance

Personalised recommendations